RUS  ENG
Full version
JOURNALS // Algebra i Analiz // Archive

Algebra i Analiz, 1997 Volume 9, Issue 5, Pages 151–160 (Mi aa877)

Research Papers

Quotient spaces of surfaces with real fibering under complex conjugation

S. M. Finashinab

a Saint-Petersburg State Electrotechnical University
b Middle East Technical University, Ankara, Turkey

Received: 24.10.1996


 English version:
St. Petersburg Mathematical Journal, 1998, 9:5, 1017–1023

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025